The 3rd day after the 2nd Pfizer shot I started having extreme pressure headaches, muscle spasms, tingling in feet, neck stiffness, chest pains, nausea, dizziness, fainting spells, rapid heartbeat, shortness of breath and internal tremors. Also tinnitus started after as well as vertigo, vision issues and stomach issues.
I rarely socialize, can't excersize or it will make me sick, isolate, in bed half the month due to flares in my symptoms which make me physically unable to daily activities such as it makes it hard to cook, clean and care for myself. I have to base my days off of the severity of my symptoms that day. I have dizzy spells and vertigo most days and feel fatigued.
I have seen many doctors, had many hospital visits, urgent care visits, several ENT's, 2 primary cares, 2 nuerolgist, cardiologist, vascular doctor and an optometrist. 95% of them do not believe me and do not take me seriously. Several providers have been very rude and dismissive. I have been even walked out on by one ENT. My pcp refuses to do any further testing that I asked for and I was told to come back in 3 months.
I reported it to pfizer. I had to call twice because the first time I didn't hear anything back. Reported to vaers as well.
Some symptoms come and go except for tinnitus, internal tremors, vision issues, fatigue and vertigo that are ALWAYS there but just range in severity. The others sometimes for weeks. Sometimes for days. As soon as I think I have improved some the symptoms come back more severe. These symptoms are debilitating.
I wish that others knew how severe, traumatizing and difficult these symptoms are. That this has turned mine and others lives upside down. I wish that people who are getting it now knew what can possibly happen to them and that these long term effects are listed.